# SDR EISA97033

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Accy Box
- Part number: 656021132
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROTATION FROM BRU, STICK SHAKER ACTIVATED AND REMAINED ON UNTIL LANDING AT BRU (ATB).  REPLACED LANDING GEAR ACCY UNIT, OPS CHECK OK PR MM 34 AND 32.  (M)
